RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1980, Volume 44, Issue 1, Pages 46–62 (Mi izv1530)  

This article is cited in 1 scientific paper (total in 1 paper)

On geometric properties of the boundary of a domain of holomorphy

S. N. Bychkov


Abstract: In this article the author obtains a description of the Shilov boundary of a convex domain in $\mathbf C^n$. Based on this description, he proves that the metric dimension of the Shilov boundary of a bounded convex domain in $\mathbf C^2$ is not less than two.
Bibliography: 15 titles.

Full text: PDF file (1971 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1981, 16:1, 41–54

Bibliographic databases:

UDC: 517.5
MSC: Primary 32F99; Secondary 46J20
Received: 14.09.1979

Citation: S. N. Bychkov, “On geometric properties of the boundary of a domain of holomorphy”, Izv. Akad. Nauk SSSR Ser. Mat., 44:1 (1980), 46–62; Math. USSR-Izv., 16:1 (1981), 41–54

Citation in format AMSBIB
\Bibitem{Byc80}
\by S.~N.~Bychkov
\paper On geometric properties of the boundary of a~domain of holomorphy
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1980
\vol 44
\issue 1
\pages 46--62
\mathnet{http://mi.mathnet.ru/izv1530}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=563785}
\zmath{https://zbmath.org/?q=an:0464.32007|0437.32012}
\transl
\jour Math. USSR-Izv.
\yr 1981
\vol 16
\issue 1
\pages 41--54
\crossref{https://doi.org/10.1070/IM1981v016n01ABEH001293}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981LP24600003}


Linking options:
  • http://mi.mathnet.ru/eng/izv1530
  • http://mi.mathnet.ru/eng/izv/v44/i1/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Shcherbina, “The Levi form for $C^1$-smooth hypersurfaces, and the complex structure on the boundary of domains of holomorphy”, Math. USSR-Izv., 19:1 (1982), 171–188  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:204
    Full text:64
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019